MathSciNet Relay Station
MathSciNet bibliographic data
MR1376269 (97a:92009) 92D25 (34K20 92D40)
He, Xue-zhong Stability and delays in a predator-prey system. J. Math. Anal. Appl. 198 (1996), no. 2, 355–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement